Skip to content
We are a 100% Kiwi owned family business
We are a 100% Kiwi owned family business

Mucinex Cold & Flu Day & Night 24s

Sold out
$20.99


  • Clears sinus congestion & blocked or runny nose.
  • Relieves cold & flu symptoms, fever, headache & body pains.
  • Available in 24 & 48 pack in Pharmacy only
  • * Note night tablets may cause drowsiness (avoid alcohol and driving).
  • Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional.


Day tablets provide temporary relief from the symptoms of sinus congestion and cold and flu such as blocked nose, headache and fever, body aches and pains.
Night tablets also contain an antihistamine to provide relief from runny nose and sneezing, itchy or watery eyes therefore allows for rest.


Day tablet: Paracetamol 500mg Phenylephrine, Hydrochloride 5mg Night tablet: Paracetamol 500mg Phenylephrine, Hydrochloride 5mg, Chlorphenamine Maleate 2mg
Recommended Dosage:
Adults and children 12 years & over. White day tablets: Take 2 in the morning and 2 in the afternoon if required. Repeat dose if needed after 46 hours. Pink night tablets: Take 2 at bedtime if required. Do not take night tablet within 4 hours of day tablet.
Always read the label.
Use only as directed.
Incorrect use could be harmful.
If symptoms persist see your healthcare professional. Reckitt Benckiser, Auckland. 0800 40 30 30.
TAPS DA1957JT